# SDR DALA2016082506197

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON LOWER PAN, STA Y = 674 AT MID CARGO DOOR.  CRACK ON LOWER PAN WAS REPAIRED IAW SRM 52-03D, PAR 4.
